Orthogonal polynomial-based nonlinear adaptive filters

William Kenneth Jenkins, C. W. Therrien, X. Li

Research output: Contribution to journalArticle

Abstract

For certain types of signals, such as white Gaussian signals, the Volterra series can be fully represented by orthogonal polynomials. With an orthogonal polynomial representation, all the nonlinear terms become statistically orthogonal with respect to each other. This allows less computationally complex adaptive algorithms to be developed for adaptive Volterra filters based on the orthogonal polynomial structure.

Original languageEnglish (US)
Pages (from-to)644-647
Number of pages4
JournalConference Record of the Asilomar Conference on Signals, Systems and Computers
Volume1
DOIs
StatePublished - Jan 1 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Computer Networks and Communications

Cite this